HOME > Table of Contents and Abstracts > Vol. 68, No. 4
Tohoku Mathematical Journal
SECOND SERIES VOL. 68, NO. 4
|Tohoku Math. J.|
68 (2016), 569-589
CONVERGENCE OF MEASURES PENALIZED BY GENERALIZED FEYNMAN-KAC TRANSFORMS
Daehong Kim and Masakuni Matsuura
(Received September 22, 2014, revised February 25, 2015)
We prove the existence of limiting laws for symmetric stable-like processes penalized by generalized Feynman-Kac functionals and characterize them by the gauge functions and the ground states of Schrödinger type operators.
Mathematics Subject Classification.
Primary 60J45; Secondary 60F17, 60J57, 35J10, 60J55, 60J35.
Key words and phrases.
Generalized Feynman-Kac transform, penalized measures, symmetric stable-like processes, subcriticality, criticality, supercriticality, Dirichlet forms, Green-tight measures of Kato class, special additive functionals, gauge functions, ground states, limit-quotient theorems.
To the top of this page
Back to the Contents